# SDR SWIA201232431

- Difficulty date: December 23, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 28,581 hours, 23,840 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WINDOW HEAT CAUTION ON CLIMBOUT.  (FLT 6367)  REPLACED LEFT SIDE WINDOW IAW AMM.
